MathSciNet Relay Station
MathSciNet bibliographic data
MR1098910 20E08 (57M07 57R30)
Morgan, John W.; Shalen, Peter B. Free actions of surface groups on ${\bf R}$-trees. Topology 30 (1991), no. 2, 143–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement